User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
BÖTTCHER, JULIA; KOHAYAKAWA, YOSHIHARU; TARAZ, ANUSCH 
Title:
Almost Spanning Subgraphs of Random Graphs After Adversarial Edge Removal 
Journal title:
Combinatorics, Probability and Computing 
Year:
2013 
Journal volume:
22 
Journal issue:
05 
Pages contribution:
639-683 
E-ISSN:
1469-2163 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively